# SDR USAA2011072100006

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 55,662 hours, 36,450 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B2QEC400
- Part serial: 721183
- Condition: Failed
- Location: Nr 1
- Part time: 56,242 hours, 37,058 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE FROM CLT TO IAH, AT FL320, CREW REPORTED THE NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  OIL PRESSURE READ ZERO, OIL QUANTITY WAS NORMAL, N1 AND N2 STARTED TO FALL AND WENT DOWN TO ZERO - ALL OF THIS OCURRED WITHOUT CREW TOUCHING THE THROTTLES.  CREW ACCOMPLISHED QRH PROCEDURES AND SHUTDOWN THE NR 1 ENGINE.  CREW NOTED THAT IF THE ENGINE WAS RUNNING, IT WAS VERY LOW.  FLIGHT DIVERTED TO BHM AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 25 MINUTES.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE NR 1 ENGINE IAW J/C 03L50671001.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
